Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What could be the cause for black specks on skin, falling teeth, grey hair and weakened muscles?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
I have been avoiding people for the past three years. I know I have a serious parasite problem but all my stool sample was negative so the doctors say Im nuts.My skin and muscles have aged about ten years my hair turned grey and my teeth are falling out. Sounds SExy dont you think. NOw this has happen during the three years also my eye sight has gotten so bad My skin has little white things coming out of it, and small black black specks XXXXXXX dry cracking feet look I deffinatly know I have a parasite infestation But for some reason in the US it is taboo l d parasite ...Ive seen a few com out and so did my family members feet hat seem to have bllack hard particles inside also i n my nose
Posted Sun, 12 Jan 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. I understand your concern and do agree with you. I would like to know in bit detail. When this problem started ? how it started? Bit about progression of the disease. Also can you please upload a photograph showing your skin lesion and face. This will help me in giving a closer diagnosis. Waiting for your response. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor